HARMONIC MAPS, SECOND HOMOLOGY CLASSES OF SMOOTH MANIFOLDS, AND BOUNDED COHOMOLOGY

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02341863
Contributor : Marina Ville <>
Submitted on : Thursday, October 31, 2019 - 4:04:54 PM
Last modification on : Friday, November 1, 2019 - 1:37:39 AM

Identifiers

Collections

Citation

Marina Ville. HARMONIC MAPS, SECOND HOMOLOGY CLASSES OF SMOOTH MANIFOLDS, AND BOUNDED COHOMOLOGY. International Journal of Mathematics, World Scientific Publishing, 2012, 04 (06), pp.997-1006. ⟨10.1142/S0129167X93000467⟩. ⟨hal-02341863⟩

Share

Metrics

Record views

7